Aa
A
A
A
Close
Depression Community
10.5k Members
Avatar universal

Depression

I have attempted overdose 4 times since December, tonight I took 10mg of Clonazepam and 300 mg of Effexor is this enough to overdose
2 Responses
Avatar universal
Highly unlikely, but if you are trying to overdose you need to go immediately to the emergency room.  You need to be in a hospital setting until you get stabilized.  The fact you're writing on this forum suggests you really don't want to die, so go to the hospital, get stabilized, and then with a psychiatrist figure out a plan to learn what you do want and how you might get there.  Good luck and get help now.
15695260 tn?1549596713
We are very sorry you are going through this difficult time.  Please speak to your doctor about what is happening and how you are feeling.   If the things you've been given have not helped with the depression you are suffering, please speak to your doctor about what to do next so that you can get treatment and be safe.  We've sent resources to your inbox.  Please let us know if we can help.  
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.